# SDR UALA2008111305605

- Difficulty date: August 31, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BELOW FLOOR-EQUIP COOLING SUPPLY AIR OVERHEAT SWITCH CONNECTOR WIRE HAS INSULATOR DAMAGE AND BARE CONDUCTOR EXPOSED 19 INCHES UPSTREAM OF CONNECTOR D00644.  REPAIRED WIRE IAW BSWPM 20 -30-12 AND OPS CHECKED GOOD.
